BC Pill Question

1 Replies
A - October 30

I am very regular/on time with taking my pills and one day i had to take it an hour and a half early becasuse I was at an event and didnt want to forget taking it completely...the next day i experienced light spotting could this be from taking my so much earlier than usual?

 

My answer - October 30

The only way you could have breakthrough bleeding is if you completely forgot a pill or two, if the hormones you are getting from the pills weren't strong enough, or if you are taking the "mini pill" (which has very small amounts of hormones and does have to be taken at the same time everyday). If you are taking the standard birth control pill that is most commonly prescribed, than taking it a couple hours early on one day will not make a difference. You should also double check with your Dr.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion